# SDR AU971134

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38E
- Condition: Intermittent
- Location: Engine Ign
- Stage of operation: CR
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) SPARK PLUGS INTERMITTENT IN OPERATION.
